# SDR CALA2025080507301

- Difficulty date: August 3, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N37471
- Make and model: Boeing 737924ER
- Aircraft serial: 37102
- Aircraft time: 39,474 hours, 14,220 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK FOUND LH AFT OVERWING SLIDE LIGHT INOPERATIVE.  REMOVED AND REPLACED LH AFT OVERWING SLIDE LIGHT. OPS CHECK NORMAL. REF AMM 33-51-04-960-801
